# SDR DHL2003604529

- Difficulty date: April 29, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB L/E OUTER PLATING DENTED, STA XFS 241.250 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-2-1 FIG 4.  CUT OUT DAMAGED AREA OF LT HORZ STAB L/E OUTER PLATING IAW SRM 55-2-1 FIG 4.  FABRICATED FILLER AND DOUBLER IAW SRM 55-2-1 FIG 4.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER IAW SRM 55-2-1 FIG 4, SRM 51-1-21 PG 1.
